# SDR TC8A00006

- Difficulty date: June 9, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 36,150 hours, 30,764 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: C6760S
- Part serial: 4485
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAIN SMOKE DETECTOR MID AND AFT A COMP LIGHTS ON.  REMOVED AND REPLACED MID 2 A LOOP NR 3 DETECTOR IAW A300 MM 26-19-00, AFT LOOP TEST NORMAL AND MID 2 LOOP TEST NORMAL IAW A300 MM 26-19-00.
